# SDR UALA2009082802699

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 51,491 hours, 18,720 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AROUND ROW 18.  ALSO NOTICED BY PAX.  CHECKED AREA OPEN STOW BINS FOUND NO DAMAGE OR PROBLEMS.
